# SDR CA141023005

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, NR 4 DISPLAY UNIT FAILED & WENT BLANK IMMEDIATELY FOLLOWED BY AN ELECTRICAL BURNING ODOR .   AIRCRAFT DIVERTED & MADE AN EMERGENCY LANDING.    NR 4 DISPLAY REPLACED, INSPECTION OF DISPLAY ON REMOVAL, FOUND NO PHYSICAL DAMAGE BUT A STRONG ODOR OF ELECTRICAL BURNING.  ALL OPS TESTS PASSED SATISFACTORY WITH NEW DISPLAY FITTED.
